A note on completeness in large financial markets
Marzia De Donno
Mathematical Finance, 2004, vol. 14, issue 2, 295-315
Abstract:
We study completeness in large financial markets, namely markets containing countably many assets. We investigate the relationship between asymptotic completeness in the global market and completeness in the finite submarkets, under a no‐arbitrage assumption. We also suggest a way to approximate a replicating strategy in the large market by finite‐dimensional portfolios. Furthermore, we find necessary and sufficient conditions for completeness to hold in a factor model.
Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
https://doi.org/10.1111/j.0960-1627.2004.00193.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:14:y:2004:i:2:p:295-315
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().